# SDR SWI2025F00285

- Difficulty date: December 11, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Catcher
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY DOOR LANDING AFT LATCH CATCH CRACKED AS MARKED MX      (C-CHECK RO 3/5/2025)    REMOVED AND REPLACED RH TRU BY DOOR LANDING WITH NEW, REF CRJ 700 SRM 51-42-06-001-001-A01, REO 670-53-11-2075 REV -- DATED 2024-12-31 AND DWG CC670-33040 REV G. COMPLETED SKYCARD 51-900-1002-SKY.
